# SDR ASAA2018010423084

- Difficulty date: January 4, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N467AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36362
- Aircraft time: 14,117 hours, 4,721 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Out Of Position
- Location: L1 Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

EXCESSIVE NOISE FROM THE L1 DOOR AFTER TAKEOFF.  ACFT GROUNDED.  AIR TURNBACK.   THE L1 DOOR LOWER HINGE COVER SEAL DAMAGED.  DOOR SEAL AT UPPER GATE TORN AT CORNER.  FOUND THE L1 DOOR SNUBBER INCORRECTLY BUILT UP,   CAUSING LOWER HINGE COVER TO CATCH ON SNUBBER AND BEND SEAL DOOR.   REMOVED AND REPLACED THE SNUBBER ASSY IAW AMM 52-11-51-000-801 & 52-11-51-400-801.  OPS CHECKED OK.  REMOVED AND REPLACED LOWER FLAPPER SEAL DOOR IAW AMM 52-11-00-020-801, & 52-11-00-420-801.  PRESSURIZED AIRCRAFT NO NOISE NOTED.  REPAIRED THE SEAL IAW AMM 52-09-10-350-803.
